# SDR DXTA2024011210596

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N800QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000022
- Aircraft time: 3,673 hours, 2,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 1934M
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DO NOT COME ON IN WHEN SWITCH IS SELECTED TO THE "ON" POSITION.  REMOVED DEFECTIVE #4 EMERGENCY BATTERY P/N:CBS28-1, S/N:1934M AND INSTALLED A CUSTOMER SUPPLIED REPAIRED EMERGENCY BATTERY P/N:CBS28-1, S/N:6000M. PERFORMED SATISFACTORY OPERATIONAL CHECK. WORK PERFORMED IN REF WITH AMM 33-50-05.
